# SDR CALA2022033100858

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Floorbeam
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Y765fr67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LH SIDE FLOOR SUPPORT BEAM Y-765 BETWEEN FR67-FR68 REMOVED CORROSION ON BEAM Y765 FR67-68 IN CABIN FLOOR IAW SRM 51 STA: ST ENG BFM SFR# 1028160 -74-00 BLENDED AREA MEASURES L=2.5" W=1" DEPTH=0.080" FOUND OUT OF LIMITS IAW SRM 53-00-14-283-002 FIG 001 SHEET 02 AND INSTALLE D NEW BEAM IAW SRM 51-42-11. EMP: V933870 WC: 0024100
